# SDR ASAA1149801

- Difficulty date: June 6, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 58,363 hours, 36,831 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Out Of Position
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

CLIMBING OUT THRU 14 000 NR 2 ENG EXPERIENCED A PARTIAL POWER LOSS N1'S 94 / 79 EGT 820 / 644 N2'S 95.4 / 78.0 FFS 6.50 / 3.7. ON APPROACH WHEN POWER LEVERS ADVANCED NR 2 ONLY ACHIEVED 25 TO 30 PERCENT OF NORMAL POWER.  NO SURGING.  NO THRUST LEVER MOVEMENTS WHILE AUTO THROTTLE STILL ENGAGED.  P63 D3 SHUTOFF VALVE NR 2 WAS FOUND OUT.  IN WORK.
